Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 121, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 13, 2011, 6:51 PM CDT for Arkansas County, Jefferson County, Lincoln County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 6:51 PM CDT (23:51 UTC)
- Expired
- Jul 13, 2011, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:10 PM CDT | FLASH FLOOD | Gillett, AR | TWO TO THREE INCHES OF RAIN CAUSED SOME STREET FLOODING IN TOWN. UP TO FIVE INCHES OF RAIN OCCURRED JUST SOUTHWEST OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2379 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188 WGUS54 KLZK 132351 FFWLZK ARC001-069-079-140230- /O.NEW.KLZK.FF.W.0121.110713T2351Z-110714T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 651 PM CDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS... SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS... SOUTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS... * UNTIL 930 PM CDT * AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM PINE BLUFF TO GILLETT. THE RADAR ESTIMATED ONE TO TWO INCHES OF RAIN IN SOME AREAS. GIVEN ADDITIONAL HEAVY RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PINE BLUFF... WOODVILLE... WHITEFIELD... RICHARDSON... MADDING... LITTLE BAYOU METO PARK... LINWOOD... LANGFORD... LAKE PINE BLUFF... GRADY... GILLETT... ENGLISH LAKE... DOUGLAS... COTTONDALE... SWAN LAKE... SARASSA... REYDELL... PINEBERGEN... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3426 9203 3420 9127 3401 9127 3409 9202 $$ 46
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:41 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Jul 13, 2:41 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 241 PM CDT WED JUL 13 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON IN WESTERN AND SOUTHWESTERN ARKANSAS. FOR THE NEXT COUPLE OF HOURS THE FOCUS WILL BE PRIMARILY ALONG AN OUTFLOW BOUNDARY IN SWRN ARKANSAS THAT WAS EJECTED SOUTHWARD FROM CONVECTION IN THE NRN PART OF THE STATE THIS MORNING. HOWEVER AS THE MUCH TALKED ABOUT UPPER WAVE...CURRENTLY OVER NE OK...MOVES OVER ARKANSAS OVER THE NEXT 24 HOURS...MORE SCATTERED CONVECTION SHOULD DEVELOP ACROSS THE STATE. HAVE BROAD BRUSHED 40 PERCENT POPS THIS EVENING TO ACCOUNT FOR SCT THUNDERSTORMS. WITH REGARD TO THREATS...STRONGER STORMS WILL BE CAPABLE OF STRONG WINDS AND SOME LARGER HAIL. FLASH FLOODING COULD BE A CONCERN AS WELL AS SOME AREAS HAVE ALREADY SHOWN EVIDENCE OF TRAINING STORMS...BUT THIS WOULD BE A LESS WIDESPREAD THREAT. IN TERMS OF TEMPERATURES AND HEAT ADVISORIES...THE UPPER RIDGE WILL CONTINUE TO REMAIN IN CONTROL OF THE WEATHER ACROSS THE STATE OVER THE NEXT FEW DAYS SO TEMPERATURES WILL CONTINUE TO BE WARM AND SUMMER LIKE. HAVE CONTINUED THE HEAT ADVISORY THROUGH THIS EVENING FOR CENTRAL ARKANSAS...AND THROUGH THURSDAY FOR THE SE PART OF THE FORECAST AREA. HOWEVER...CONDITIONS IN THE NORTH WERE COOLED SIGNIFICANTLY THIS MORNING FROM CONVECTION OVER THE FAR NRN PARTS OF THE STATE. SIMILAR CONDITIONS COULD OCCUR OVER PARTS OF SRN AND SERN ARKANSAS TONIGHT...WHICH WOULD MEAN THE HEAT ADVISORY COVERING THOSE AREAS MAY GET MASSAGED A BIT BY LATER SHIFTS. STILL...TEMPS IN THE MID TO UPPER 90S IN THE SOUTH WITH HEAT INDEX VALUES AROUND OR SLIGHTLY OVER 100 SEEM PROBABLE TOMORROW. FOR FRIDAY...HAVE ONLY SLIGHT CHANCE POPS IN THE FORECAST. UPPER WAVE WILL NOT BE AS POTENT BUT ENOUGH ENERGY WILL REMAIN...AND LIKELY ENOUGH REMNANT SFC BOUNDARIES IN PLACE...TO SPARK OFF AT LEAST SOME ISOLATED STORMS FRI AFTERNOON. WILL NEED TO LOOK AT HEAT ADVISORIES FOR FRIDAY AS HEAT INDEX VALUES WILL ONCE AGAIN BE BACK ABOVE 105 DEGREES FOR A LARGE PART OF THE FORECAST AREA. && .LONG TERM...SUNDAY THROUGH WEDNESDAY NOT MUCH CHANGE TO THE LONG TERM...WITH THE STRONG UPPER LEVEL RIDGE SCOOTING NORTH INTO MO AND ALLOWING GULF MOISTURE TO RIDE THROUGH LA AND INTO SOUTHERN AR. BEST CHANCE FOR PRECIP WILL EXIST OVER THE SOUTHERN HALF OF THE STATE THROUGH THE PERIOD...AND IN THE AFTERNOON/EVENING HOURS. TEMPS AND DEW PTS WILL REMAIN 3 TO 5 DEGREES ABOVE SEASONAL AVERAGES...BUT WILL BE A FEW DEGREES COOLER THAN THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 75 91 75 94 / 40 40 20 20 CAMDEN AR 77 97 77 96 / 40 40 20 30 HARRISON AR 73 91 72 93 / 40 40 20 20 HOT SPRINGS AR 77 96 77 96 / 40 40 20 30 LITTLE ROCK AR 78 96 77 96 / 40 40 20 30 MONTICELLO AR 78 97 77 95 / 40 40 20 30 MOUNT IDA AR 76 97 75 96 / 40 40 20 30 MOUNTAIN HOME AR 74 91 73 93 / 40 40 20 20 NEWPORT AR 76 93 75 95 / 40 40 20 30 PINE BLUFF AR 77 96 76 95 / 40 40 20 30 RUSSELLVILLE AR 76 96 75 97 / 40 40 20 20 SEARCY AR 76 95 75 95 / 40 40 20 30 STUTTGART AR 77 95 77 95 / 40 40 20 30 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CONWAY-FAULKNER- JOHNSON-LOGAN-MONTGOMERY-PERRY-POLK-POPE-SCOTT-WHITE-YELL. HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GARLAND-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PIKE-PRAIRIE- PULASKI-SALINE-WOODRUFF. && SHORT TERM...64 / LONG TERM...61
Hazardous weather outlook, Jul 13, 5:00 AM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED JUL 13 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT VERY HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH HEAT ADVISORIES IN EFFECT FOR MUCH OF ARKANSAS. HEAT INDEX VALUES WILL AGAIN RISE ABOVE 105 DEGREES FOR SEVERAL HOURS THIS AFTERNOON. OVERNIGHT TEMPERATURES WILL ALSO BE WARM...AND NOT PROVIDE MUCH RELIEF FROM THE HEAT. SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TODAY...AS A DISTURBANCE MOVES ACROSS THE NATURAL STATE. WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THOUGH ANY STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME MINOR RELIEF IN THE VERY HOT TEMPERATURES IS EXPECTED FOR THE LATTER HALF OF THE WORK WEEK AS THE PERSISTENT UPPER LEVEL HIGH WEAKENS. THIS WILL ALLOW SEVERAL UPPER LEVEL IMPULSES TO PASS ACROSS ARKANSAS...RESULTING IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THOUGH ANY STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS THE GREATEST THREAT. DRY AND VERY HOT CONDITIONS WILL RETURN FOR THE WEEKEND AND EARLY NEXT WEEK AS THE UPPER HIGH STRENGTHENS AGAIN OVER THE NATURAL STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Jul 13, 2:37 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 237 PM CDT WED JUL 13 2011 ARZ040-041-132020- MONTGOMERY AR-POLK AR- 237 PM CDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND EASTERN POLK COUNTIES UNTIL 315 PM CDT... AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WOLF PEN GAP...OR 7 MILES SOUTHEAST OF MENA...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... OPAL... ODEN... MIMOSA... LITTLE MISSOURI FALLS REC AREA... LAKE MENA... SHADY... PINE RIDGE... NUNLEY... INK... DALLAS... BOARD CAMP... BIG FORK... YOCANNA... WOLF PEN GAP... WHITETOWN... WEST HANNA MTN... TURNERS MTN... SMOKE ROCK MTN... IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE STORM PASSES. && LAT...LON 3465 9374 3440 9372 3441 9422 3459 9423 TIME...MOT...LOC 1937Z 266DEG 16KT 3451 9411 46
Local storm report, Jul 13, 3:16 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 PM CDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST HOT SPRINGS 34.49N 93.05W
07/13/2011 M52 MPH GARLAND AR ASOS
WIND GUST OF 52 MPH MEASURED AT THE HOT SPRINGS AIRPORT.
&&
28Special weather statement, Jul 13, 3:53 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
353 PM CDT WED JUL 13 2011
ARZ021-022-030-038-132125-
JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
353 PM CDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON...EXTREME
WESTERN POPE...NORTHEASTERN LOGAN AND NORTHERN YELL COUNTIES UNTIL
430 PM CDT...
AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JAMESTOWN TO
SAINT SCHOLASTICA TO 3 MILES SOUTHWEST OF HUCKLEBERRY MTN...AND
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
TOKALON... SCRANTON... MOSLEY...
LONDON... LAKE DARDANELLE... KNOXVILLE...
CABIN CREEK REC AREA... RANGER...
PINEY... NEW BLAINE... MORRISON BLUFF...
LUDWIG... DUBLIN... DELAWARE...
CHICKALAH... SURROUNDED RIDGES LAKE...
SPRING MTN... SPRING LAKE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 65 AND 78.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3535 9316 3508 9329 3524 9364 3534 9357
3543 9355
TIME...MOT...LOC 2054Z 296DEG 13KT 3541 9343 3530 9344
3520 9350
62Local storm report, Jul 13, 3:55 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 PM CDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL HOT SPRINGS 34.49N 93.05W
07/13/2011 E0.75 INCH GARLAND AR TRAINED SPOTTER
STORM SPOTTER REPORTED THREE QUARTER INCH HAIL AT AIRPORT
ROAD IN HOT SPRINGS.
&&
225Local storm report, Jul 13, 4:29 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
429 PM CDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL RUSSELLVILLE 35.27N 93.14W
07/13/2011 E1.00 INCH POPE AR TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL WAS REPORTED IN RUSSELLVILLE.
&&
46Local storm report, Jul 13, 5:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
556 PM CDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 1 SW CABOT 34.96N 92.03W
07/13/2011 LONOKE AR LAW ENFORCEMENT
TREE AND ROAD SIGN DOWN...PARTIALLY IN THE SOUTHBOUND
LANES OF US 67/167 NEAR MILE MARKER 15 SOUTH OF CABOT.
&&
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:27 AM CDT | Special Weather Statement | LZK | Boone | 43 min |
| Jul 13, 7:16 AM CDT | Special Weather Statement | LZK | Yell | 29 min |
| Jul 13, 1:26 PM CDT | Special Weather Statement | LZK | Pike | 44 min |
| Jul 13, 1:44 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Yell | 16 min |
| Jul 13, 2:04 PM CDT | Special Weather Statement | LZK | Garland | 46 min |
| Jul 13, 2:07 PM CDT | Special Weather Statement | LZK | Saline | 43 min |
| Jul 13, 2:13 PM CDT | Special Weather Statement | LZK | Yell | 47 min |
| Jul 13, 2:16 PM CDT | Special Weather Statement | LZK | Sebastian | 44 min |
| Jul 13, 2:35 PM CDT | Special Weather Statement | LZK | Yell | 45 min |
| Jul 13, 2:37 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Jul 13, 2:42 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 48 min |
| Jul 13, 2:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 40 min |
| Jul 13, 2:53 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 37 min |
| Jul 13, 2:57 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 48 min |
| Jul 13, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 36 min |
| Jul 13, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Yell | 34 min |
| Jul 13, 3:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 46 min |
| Jul 13, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Saline | 43 min |
| Jul 13, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 38 min |
| Jul 13, 3:38 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Van Buren | 16 min |
| Jul 13, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 29 min |
| Jul 13, 3:53 PM CDT | Special Weather Statement | LZK | Yell | 32 min |
| Jul 13, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 46 min |
| Jul 13, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 33 min |
| Jul 13, 4:18 PM CDT | Flash Flood Warning | LZK | Polk | 2 hr |
| Jul 13, 4:19 PM CDT | Flash Flood Warning | LZK | Drew | 3 hr |
| Jul 13, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 34 min |
| Jul 13, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant | 52 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 36 min |
| Jul 13, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 47 min |
| Jul 13, 4:49 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 26 min |
| Jul 13, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 25 min |
| Jul 13, 5:38 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 37 min |
| Jul 13, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 41 min |
| Jul 13, 6:06 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 39 min |
| Jul 13, 6:17 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 43 min |
| Jul 13, 6:20 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 40 min |
| Jul 13, 6:50 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 40 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.